# SDR USAA2009041390861

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 29,191 hours, 10,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1529 - CLT-DEN - EMERGENCY LIGHTS - SEAT 8C EMERGENCY LIGHT LENS COVER MISSING.  REPLACED LENS COVER AS REQUIRED.
